Mathematische Zeitschrift

, Volume 203, Issue 1, pp 415–427 | Cite as

Ck-Regularity for the\(\bar \partial - equation\) on strictly pseudoconvex domains with piecewise smooth boundarieson strictly pseudoconvex domains with piecewise smooth boundaries

  • Joachim Michel
  • Alessandro Perotti
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brinkmann, C.: Lösungsoperatoren für den Cauchy-Riemann-Komplex auf Gebieten mit stückweise glattem, streng pseudokonvexem Rand in allgemeiner Lage mitC k-Abschätzungen. Diplomarbeit: Bonn 1984Google Scholar
  2. 2.
    Greene, R.E., Krantz, S.G.: Deformation of complex structures, estimates for the\(\bar \partial - equation\), and stability of the Bergman kernel. Adv. Math.43, 1–86 (1982)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Lieb, I., Range, R.M.: Lösungsoperatoren für den Cauchy-Riemann-Komplex mitC k-Abschätzungen. Math. Ann.253, 145–164 (1980)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Michel, J.: Randregularität des\(\bar \partial - Problems\) für stückweise streng pseudokonvexe Gebiete in ℂn. Math. Ann.280, 45–68 (1988)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Range, R.M., Siu, Y.T.: Uniform estimates for the\(\bar \partial - equation\) on domains with piecewise smooth strictly pseudoconvex boundaries. Math. Ann.206, 325–354 (1973)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Joachim Michel
    • 1
  • Alessandro Perotti
    • 2
  1. 1.Mathematisches Institut der UniversitätBonn 1Federal Republic of Germany
  2. 2.Scuola Normale SuperiorePisaItaly

Personalised recommendations